BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Articles on the Main Site
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1  
Unread 08-26-2015, 09:22 AM
lylemcd's Avatar
lylemcd lylemcd is offline
Administrator
 
Join Date: Feb 2008
Posts: 22,641
Default Fat Loss Supplements

Main site
Reply With Quote
  #2  
Unread 08-26-2015, 12:17 PM
nosleepforme nosleepforme is offline
Member
 
Join Date: May 2014
Posts: 82
Default

What about clen?
Reply With Quote
  #3  
Unread 08-26-2015, 01:06 PM
lylemcd's Avatar
lylemcd lylemcd is offline
Administrator
 
Join Date: Feb 2008
Posts: 22,641
Default

Hi, this is from a book for the

general public.

I DO NOT WRITE ABOUT DRUGS IN THOSE TYPES OF BOOK.

Want to read about clen, buy SFS patch.
Reply With Quote
  #4  
Unread 08-26-2015, 01:32 PM
lylemcd's Avatar
lylemcd lylemcd is offline
Administrator
 
Join Date: Feb 2008
Posts: 22,641
Default

Also

clen = DRUG

Not SUPPLEMENT
Reply With Quote
  #5  
Unread 08-26-2015, 03:20 PM
Merch Merch is offline
Senior Member
 
Join Date: Apr 2012
Posts: 295
Default

What about DNP?




Kidding aside, thanks for the article, looking forward to the new book.
Reply With Quote
  #6  
Unread 07-07-2018, 04:48 PM
Fried Bacon Fried Bacon is offline
Senior Member
 
Join Date: Apr 2009
Posts: 213
Default

2 quick questions.

1. Can capsaicin pills (cayenne powder) be used fasted with yohimbine to greater synthesize fat mobilization? Or could it effect insulin in the short term in anyway?

2. Is there a general limit to stacking thermogenics? Would stacking caffeine/ephedrine/ECGC/capsaicin, etc for their thermogenic effects work synergistically?
Reply With Quote
  #7  
Unread 07-11-2018, 09:28 AM
ssg10587 ssg10587 is offline
Senior Member
 
Join Date: Feb 2013
Posts: 326
Default

Lyle,

Any comment on EC stack and its effects on prostate swelling and urinating? Have you see any concern of long term effects? Essentially use of it makes me feel prostate pressure, peeing often or feeling like I need to pee.

I've dug around but wanted to see what you thought and I didn't see it mentioned in the article.

It goes away when I stop use so know that would be the best bet. But with all the research on the safeness of EC stack, I'd prefer not to.

EDIT: Just realized this is from 2015 lol, I'll check the supplement section and maybe ask there.

Last edited by ssg10587 : 07-11-2018 at 09:31 AM.
Reply With Quote
  #8  
Unread 07-11-2018, 12:46 PM
lylemcdonald lylemcdonald is offline
Administrator
 
Join Date: Dec 2015
Posts: 1,078
Default

There is certainly an acute effect in this regard.
Reply With Quote
  #9  
Unread 07-11-2018, 01:24 PM
ssg10587 ssg10587 is offline
Senior Member
 
Join Date: Feb 2013
Posts: 326
Default

Quote:
Originally Posted by lylemcdonald View Post
There is certainly an acute effect in this regard.
Thank you Lyle, it sounds like it is nothing to worry about being that it goes away with stopping use.

Wicked had replied in the supplements section and said something similar as well and with his testing showing no impact.

Wasn't sure if there were any studies in regards to it, so wanted to see if I had anything to worry about. Appreciate your expert input.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 11:59 PM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.